Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 151, NWS Norman, OK

May 11, 20115 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 11, 2011, 2:53 PM CDT for 5 counties in Oklahoma. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 2:53 PM CDT (19:53 UTC)
Expired
May 11, 2011, 3:45 PM CDT
In force
52 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Bryan County, OK, Carter County, OK, Johnston County, OK, Love County, OK, Marshall County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 162 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 3:10 PM CDTTSTM WND GST 60Cartwright, OKALSO TREE LIMBS DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 1:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.9 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1949 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

637 
WUUS54 KOUN 111953
SVROUN
OKC013-019-069-085-095-112045-
/O.NEW.KOUN.SV.W.0151.110511T1953Z-110511T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
253 PM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHERN JOHNSTON COUNTY IN SOUTHEAST OKLAHOMA...
  MARSHALL COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
  EASTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 345 PM CDT

* AT 252 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE   
THUNDERSTORMS ALONG A LINE EXTENDING FROM THACKERVILLE TO
10 MILES SOUTHWEST OF LAKE TEXOMA...MOVING NORTHEAST AT 50 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 65 MPH...

* LOCATIONS IN THE WARNING INCLUDE ACHILLE...ALBANY...ARMSTRONG...
  BLUE...BOKCHITO...CADDO...CALERA...CARTWRIGHT...COLBERT...
  DICKSON...DURANT...KEMP...KENEFIC...KINGSTON...LAKE MURRAY...LAKE
  TEXOMA...LEBANON...LITTLE CITY...MADILL...MANNSVILLE...MARIETTA...
  MCBRIDE...MEAD...MILBURN...NIDA...OAKLAND...RAVIA...RUSSETT...
  SILO...TISHOMINGO...UTICA...WILLIS AND WOODVILLE.

LAT...LON 3375 9620 3376 9628 3372 9629 3370 9635
      3378 9642 3377 9649 3382 9658 3389 9660
      3391 9664 3383 9675 3386 9680 3385 9686
      3395 9691 3393 9698 3382 9705 3388 9716
      3434 9699 3432 9660 3417 9640 3410 9600
TIME...MOT...LOC 1952Z 205DEG 42KT 3393 9702 3376 9671
          3351 9655

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:11 PM CDT, 42 minutes earlier.

Area forecast discussion, May 11, 2:11 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
211 PM CDT WED MAY 11 2011

.DISCUSSION...
WITH ONGOING CONVECTION FOCUS WAS PRIMARILY ON TONIGHT AND THURSDAY
FORECAST.

THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SHIFT EAST ACROSS THE FA
THE REST OF THIS AFTERNOON AND THIS EVENING. SOME OF THESE STORMS
COULD BE SEVERE. STORMS WILL DECREASE LATER THIS EVENING AND
OVERNIGHT. MEANWHILE... PACIFIC COLD FRONT/DRYLINE WILL MOVE INTO
WESTERN PORTIONS OF FA BY EARLY THIS EVENING. THIS BOUNDARY IS
EXPECTED TO STALL THERE UNTIL LATER TONIGHT/EARLY THURSDAY MORNING
WHEN IT BEGINS TO MOVE EAST BUT NOT COMPLETELY THROUGH THE FA. UPPER
LOW WILL ALSO BEGIN TO MOVE INTO THE CENTRAL PLAINS TONIGHT INTO
THURSDAY... WITH A COLD FRONT MOVING ACROSS THE REGION THURSDAY
AFTERNOON AND NIGHT. MOISTURE WILL REMAIN IN PORTIONS OF THE FA
UNTIL THIS STRONGER COLD FRONT MOVES ACROSS THE REGION. WITH THIS
MOISTURE REMAINING IN THE AREA AND THE UPPER STORM SYSTEM OVER THE
REGION... SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THURSDAY.
SOME OF THESE STORMS MAY ALSO BECOME SEVERE. WRAP AROUND
PRECIPITATION WILL REMAIN POSSIBLE ACROSS NORTHERN PORTIONS OF THE
FA THU NIGHT/FRIDAY.

COOLER AIR WILL MOVE INTO THE REGION BEHIND THE COLD FRONT. MODELS
SHOW NORTHERLY SFC WINDS CONTINUING THE REST OF THE WEEK INTO THE
WEEKEND WITH TEMPERATURES EXPECTED TO BE BELOW SEASONAL NORMS
THROUGHOUT THAT TIME PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  62  83  52  68 /  30  10  20  10
HOBART OK         54  82  50  71 /  10  10  10  10
WICHITA FALLS TX  59  90  54  76 /  30  10  10   0
GAGE OK           49  74  46  69 /  10  10  10  10
PONCA CITY OK     59  80  50  66 /  40  20  30  20
DURANT OK         67  87  58  73 /  60  20  30  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR TXZ083-084-087.

&&

25/06
Hazardous weather outlook, May 11, 11:54 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1154 AM CDT WED MAY 11 2011

OKZ004>048-050>052-TXZ083>090-121000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1154 AM CDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF CENTRAL
AND WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS THROUGH
TONIGHT.

LOCATION...
ALL OF CENTRAL AND WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH
TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH MIDNIGHT.

IMPACTS...
DAMAGING HAIL...WITH HAIL SIZES UP TO THE SIZE OF GOLFBALLS.
DAMAGING WIND GUSTS TO 70 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND EVENING.

DISCUSSION...
A LARGE AREA OF RAIN AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
MOVE EAST THIS AFTERNOON ACROSS PARTS OF OKLAHOMA AND NORTH TEXAS.
THIS ACTIVITY MAY BECOME SEVERE AS IT MOVES INTO AN AREA OF
INCREASING INSTABILITY. SOME OF THESE THUNDERSTORMS COULD BECOME
SEVERE PRODUCING LARGE HAIL AND STRONG WINDS.

AN UPPER STORM OVER NEW MEXICO AND SOUTHERN COLORADO WILL SLOWLY
MOVE EAST WHILE A DISTURBANCE CONTINUES TO ROTATE AROUND THE UPPER
LOW. THIS FEATURE IS EXPECTED TO MOVE A PACIFIC COLD FRONT/DRYLINE
INTO WESTERN OKLAHOMA. THE ATMOSPHERE NEAR THE EXPECTED POSITION OF
THE BOUNDARY THIS AFTERNOON HAS BEEN DISTURBED BY THE CONVECTION
FROM EARLY THIS MORNING. HOWEVER... CONDITIONS MAY BE ABLE TO
RECOVER WITH MODERATE TO STRONG INSTABILITY DEVELOPING. IF STORMS DO
DEVELOP IN THIS AREA... THEY COULD BECOME SEVERE PRODUCING VERY
LARGE HAIL AND STRONG WIND GUSTS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
GUSTY SOUTHWEST WINDS AND DRY AIR BEHIND THE DRYLINE THIS AFTERNOON
COULD PRODUCE EXTREME WILDFIRE DANGERS OVER PARTS OF WESTERN NORTH
TEXAS. REFER TO THE RED FLAG WARNING FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY
THURSDAY ACROSS EAST OF INTERSTATE 35. A SLIGHT CHANCE OF
THUNDERSTORMS WILL LINGER INTO THURSDAY NIGHT AND EARLY FRIDAY...BUT
SEVERE WEATHER CHANCES WILL BE VERY LOW.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
THURSDAY.

MAXWELL

In the hours before

Special weather statement, May 11, 2:08 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
208 PM CDT WED MAY 11 2011

OKZ013-019-020-111945-
LOGAN OK-NOBLE OK-PAYNE OK-
208 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN...NOBLE AND PAYNE
COUNTIES.

AT 207 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
MULHALL...OR 7 MILES SOUTHWEST OF LAKE CARL BLACKWELL...MOVING
NORTHEAST AT 35 MPH. THIS STORM WILL AFFECT LAKE CARL BLACKWELL...
LAKE MCMURTRY...PERRY...ORLANDO...AND MORRISON. THE STORM MAY ALSO
AFFECT WESTERN AND NORTHERN SIDES OF STILLWATER.

HAZARDS INCLUDE...
VERY HEAVY RAIN...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3635 9702 3635 9695 3633 9691 3626 9691
      3625 9689 3593 9726 3605 9751 3617 9747
      3617 9746 3621 9746 3641 9739 3642 9702

BURKE
Special weather statement, May 11, 2:10 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
210 PM CDT WED MAY 11 2011

OKZ023-027-038-111945-
CADDO OK-GRADY OK-COMANCHE OK-
210 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...COMANCHE AND GRADY
COUNTIES.

AT 209 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
CACHE...MOVING NORTHEAST AT 50 MPH. OTHER STORMS WERE LOCATED FROM
NEAR ANADARKO TO GRACEMONT.

HAZARDS INCLUDE...
HAIL UP TO DIMES...
WIND GUSTS TO 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3478 9876 3486 9867 3486 9862 3490 9862
      3538 9802 3537 9802 3509 9784 3446 9857
Special weather statement, May 11, 2:14 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
214 PM CDT WED MAY 11 2011

OKZ046-047-050-051-111945-
LOVE OK-JOHNSTON OK-MARSHALL OK-CARTER OK-
214 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...JOHNSTON...LOVE AND
MARSHALL COUNTIES.

AT 213 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4
MILES WEST OF BURNEYVILLE TO 13 MILES SOUTHWEST OF WILLIS...MOVING
NORTHEAST AT 50 MPH. WINDS AROUND 55 MPH WERE REPORTED WITH THIS LINE
IN GAINESVILLE.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3380 9722 3386 9717 3390 9720 3389 9723
      3385 9726 3388 9729 3386 9734 3433 9700
      3413 9656 3410 9655 3382 9673 3386 9680
      3385 9686 3395 9691 3393 9698 3386 9699
      3380 9709 3373 9708
Special weather statement, May 11, 2:27 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
227 PM CDT WED MAY 11 2011

OKZ040-041-046-047-112000-
MURRAY OK-JOHNSTON OK-GARVIN OK-CARTER OK-
227 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...GARVIN...JOHNSTON
AND MURRAY COUNTIES.

AT 225 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
NEAR LINDSAY TO POOLEVILLE TO NEAR ARDMORE...MOVING NORTHEAST AT 50
MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3412 9721 3480 9764 3487 9698 3422 9684
Local storm report, May 11, 2:42 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
242 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND GST     6 SE BRAY               34.55N 97.74W
05/11/2011  E60 MPH          STEPHENS           OK   PUBLIC

&&

FM
Special weather statement, May 11, 2:51 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
251 PM CDT WED MAY 11 2011

OKZ023-027-112015-
CADDO OK-GRADY OK-
251 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO AND GRADY COUNTIES.

AT 250 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LAVERTY TO
LAKE CHICKASHA...MOVING NORTHEAST AT 45 MPH...TOWARD CHICKASHA AND
POCASSET.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3534 9794 3497 9772 3487 9810 3512 9829

BURKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:23 PM CDTSpecial Weather StatementOUNBryan, Carter, Love, Marshall37 min
May 10, 9:49 PM CDTSpecial Weather StatementOUNBryan, Johnston, Marshall26 min
May 10, 10:14 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal, Johnston, Marshall31 min
May 10, 10:46 PM CDTSpecial Weather StatementOUNBryan29 min
May 10, 11:14 PM CDTSpecial Weather StatementOUNAtoka31 min
May 11, 5:51 AM CDTSpecial Weather StatementOUNBeckham24 min
May 11, 6:04 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills22 min
May 11, 6:40 AM CDTSpecial Weather StatementOUNBeckham35 min
May 11, 7:13 AM CDTSpecial Weather StatementOUNBeckham, Roger Mills32 min
May 11, 7:38 AM CDTSpecial Weather StatementOUNBeckham, Greer22 min
May 11, 7:47 AM CDTSpecial Weather StatementOUNRoger Mills13 min
May 11, 8:01 AM CDTSpecial Weather StatementOUNBeckham, Custer, Dewey, Greer, Harmon, Jackson and 3 more44 min
May 11, 8:19 AM CDTSpecial Weather StatementOUNEllis, Woodward41 min
May 11, 8:44 AM CDTSpecial Weather StatementOUNCuster, Jackson, Kiowa, Washita46 min
May 11, 9:09 AM CDTSpecial Weather StatementOUNWoods36 min
May 11, 9:29 AM CDTSpecial Weather StatementOUNCaddo, Kiowa, Washita46 min
May 11, 9:41 AM CDTSpecial Weather StatementOUNAlfalfa, Woods34 min
May 11, 10:09 AM CDTSpecial Weather StatementOUNGrant21 min
May 11, 10:13 AM CDTSpecial Weather StatementOUNComanche, Grady, Stephens47 min
May 11, 10:59 AM CDTSpecial Weather StatementOUNCaddo, Canadian46 min
May 11, 11:40 AM CDTSpecial Weather StatementOUNBlaine, Caddo, Canadian, Kingfisher35 min
May 11, 11:43 AM CDTSpecial Weather StatementOUNGrady47 min
May 11, 12:17 PM CDTSpecial Weather StatementOUNBlaine, Canadian, Garfield, Kingfisher43 min
May 11, 12:33 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Kingfisher, Logan, McClain and 1 more57 min
May 11, 12:37 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain31 min
May 11, 12:59 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson46 min
May 11, 1:20 PM CDTAreal Flood AdvisoryOUNCanadian, Grady, Kingfisher4 hr
May 11, 1:26 PM CDTSpecial Weather StatementOUNCaddo, Comanche, Cotton, Jackson, Tillman34 min
May 11, 1:33 PM CDTSpecial Weather StatementOUNCanadian, Kingfisher, Logan, Noble42 min
May 11, 1:45 PM CDTSpecial Weather StatementOUNCarter, Jefferson, Stephens15 min
May 11, 1:59 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Stephens46 min
May 11, 2:00 PM CDTSevere Thunderstorm WarningOUNKay, Noble75 min
May 11, 2:08 PM CDTSpecial Weather StatementOUNNoble37 min
May 11, 2:10 PM CDTSpecial Weather StatementOUNComanche35 min
May 11, 2:14 PM CDTSpecial Weather StatementOUNLove, Marshall31 min
May 11, 2:27 PM CDTSpecial Weather StatementOUNCarter, Garvin, Murray33 min
May 11, 2:29 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Grady3 hr
May 11, 2:51 PM CDTSpecial Weather StatementOUNGrady24 min
May 11, 3:00 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, McClain, Murray, Pontotoc, Pottawatomie60 min
May 11, 3:04 PM CDTSpecial Weather StatementOUNCanadian, Cleveland, Logan, McClain, Oklahoma56 min
May 11, 3:14 PM CDTSevere Thunderstorm WarningOUNKay31 min
May 11, 3:21 PM CDTSevere Thunderstorm WarningOUNCleveland, Coal, Garvin, Hughes, McClain, Pontotoc and 2 more54 min
May 11, 3:30 PM CDTAreal Flood AdvisoryOUNCleveland, McClain, Oklahoma3 hr
May 11, 3:34 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Logan, Oklahoma, Payne, Pottawatomie and 1 more71 min
May 11, 3:37 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Hughes, Johnston, Pontotoc53 min
May 11, 4:15 PM CDTSpecial Weather StatementOUNComanche45 min
May 11, 4:17 PM CDTSpecial Weather StatementOUNHughes13 min
May 11, 4:20 PM CDTSevere Thunderstorm WarningOUNHughes25 min
May 11, 4:29 PM CDTSevere Thunderstorm WarningOUNAtoka31 min
May 11, 4:35 PM CDTSpecial Weather StatementOUNNoble25 min
May 11, 5:19 PM CDTSpecial Weather StatementOUNNoble26 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.